Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243279] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS, Enhanced gauge symmetries and Calabi-Yau threefolds, Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, vol. 371 no. 3-4 (1996), pp. 231-237
    (last updated on 2017/12/17)

    Abstract:
    We consider the general case of a type IIA string compactified on a Calabi-Yau manifold which has a heterotic dual description. It is shown that the nonabelian gauge symmetries which can appear nonperturbatively in the type II string but which are understood perturbatively in the heterotic string are purely a result of string-string duality in six dimensions. We illustrate this with some examples.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320